# SDR 9600999969

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND COCKPIT AND FORWARD ENTRANCE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND OPERATIONAL CHECK GOOD.
